Harnack´s inequality for parabolic De Giorgi classes in metric spaces

Tutkimustuotos: Lehtiartikkeli

Standard

Harnack´s inequality for parabolic De Giorgi classes in metric spaces. / Kinnunen, Juha; Marola, Niko; Miranda, Michele; Paronetti, Fabio.

julkaisussa: ADVANCES IN DIFFERENTIAL EQUATIONS, Vuosikerta 17, Nro 9-10, 2012, s. 801-832.

Tutkimustuotos: Lehtiartikkeli

Harvard

Kinnunen, J, Marola, N, Miranda, M & Paronetti, F 2012, 'Harnack´s inequality for parabolic De Giorgi classes in metric spaces' ADVANCES IN DIFFERENTIAL EQUATIONS, Vuosikerta 17, Nro 9-10, Sivut 801-832.

APA

Vancouver

Author

Kinnunen, Juha ; Marola, Niko ; Miranda, Michele ; Paronetti, Fabio. / Harnack´s inequality for parabolic De Giorgi classes in metric spaces. Julkaisussa: ADVANCES IN DIFFERENTIAL EQUATIONS. 2012 ; Vuosikerta 17, Nro 9-10. Sivut 801-832

Bibtex - Lataa

@article{284ab16ed2ea4fedb30df337b1e01502,
title = "Harnack´s inequality for parabolic De Giorgi classes in metric spaces",
keywords = "for parabolic, harnack´s, inequality, for parabolic, harnack´s, inequality, for parabolic, harnack´s, inequality",
author = "Juha Kinnunen and Niko Marola and Michele Miranda and Fabio Paronetti",
year = "2012",
language = "English",
volume = "17",
pages = "801--832",
journal = "ADVANCES IN DIFFERENTIAL EQUATIONS",
issn = "1079-9389",
publisher = "Khayyam Publishing, Inc.",
number = "9-10",

}

RIS - Lataa

TY - JOUR

T1 - Harnack´s inequality for parabolic De Giorgi classes in metric spaces

AU - Kinnunen,Juha

AU - Marola,Niko

AU - Miranda,Michele

AU - Paronetti,Fabio

PY - 2012

Y1 - 2012

KW - for parabolic

KW - harnack´s

KW - inequality

KW - for parabolic

KW - harnack´s

KW - inequality

KW - for parabolic

KW - harnack´s

KW - inequality

M3 - Article

VL - 17

SP - 801

EP - 832

JO - ADVANCES IN DIFFERENTIAL EQUATIONS

T2 - ADVANCES IN DIFFERENTIAL EQUATIONS

JF - ADVANCES IN DIFFERENTIAL EQUATIONS

SN - 1079-9389

IS - 9-10

ER -

ID: 965336